# SDR DALA2015071604414

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE COUNTERSINK HOLES NR 1355C, CORROSION ON ACCESS PLATE WAS REMOVED, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS .532" AND FOUND 3 COUNTERSINK ADJACENT, OUT OF LIMITS, MEASURE .548, .538" ON ACCESS PLATE NR 1355C, THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A, CONDITION II.
